✨ New Arrivals Just Dropped!Explore
HomeStore

Pamol All Ages Childrens Paracetamol Liquid Strawberry 100ml

Product image 1

Pamol All Ages Childrens Paracetamol Liquid Strawberry 100ml

Available in orange and strawberry flavours with the great taste that Kiwi kids love. Pamol® provides gentle, effective relief from pain and fever in children of all ages. Our convenient 100ml pack is just the right size to take with you when you travel, or keep a spare pack at Grandma’s house just in case. Pamol® contains paracetamol, a medicine designed to reduce your child’s pain and fever. Paracetamol is recommended for the treatment of children’s pain and fever. Pamol® is not available on prescription from your doctor, so ask for it by name at your pharmacy.
Available in orange and strawberry flavours with the great taste that Kiwi kids love. Pamol® provides gentle, effective relief from pain and fever in children of all ages. Our convenient 100ml pack is just the right size to take with you when you travel, or keep a spare pack at Grandma’s house just in case. Pamol® contains paracetamol, a medicine designed to reduce your child’s pain and fever. Paracetamol is recommended for the treatment of children’s pain and fever. Pamol® is not available on prescription from your doctor, so ask for it by name at your pharmacy.
$2.63

Original: $8.77

-70%
Pamol All Ages Childrens Paracetamol Liquid Strawberry 100ml

$8.77

$2.63

Description

Available in orange and strawberry flavours with the great taste that Kiwi kids love. Pamol® provides gentle, effective relief from pain and fever in children of all ages. Our convenient 100ml pack is just the right size to take with you when you travel, or keep a spare pack at Grandma’s house just in case. Pamol® contains paracetamol, a medicine designed to reduce your child’s pain and fever. Paracetamol is recommended for the treatment of children’s pain and fever. Pamol® is not available on prescription from your doctor, so ask for it by name at your pharmacy.